A mixed problem for a hyperbolic equation with a small parameter multiplying the highest derivatives
Doklady Akademii Nauk, Tome 152 (1963) no. 4, pp. 790-793
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_152_4_a4,
author = {M. G. Dzhavadov},
title = {A mixed problem for a hyperbolic equation with a small parameter multiplying the highest derivatives},
journal = {Doklady Akademii Nauk},
pages = {790--793},
year = {1963},
volume = {152},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_152_4_a4/}
}
M. G. Dzhavadov. A mixed problem for a hyperbolic equation with a small parameter multiplying the highest derivatives. Doklady Akademii Nauk, Tome 152 (1963) no. 4, pp. 790-793. http://geodesic.mathdoc.fr/item/DAN_1963_152_4_a4/